# SDR UPS08854189

- Difficulty date: December 5, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B0097
- Part serial: TAG00716001
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP AFTER REMOVAL OF REPAIR DOUBLER SEQ 803-F1-15, FOUND L26L WITH DEEP CUT AT FS 398.  CUT OUT DAMAGED LONGERON AND INSTALLED REPAIR SPLICE IAW SRM 53-2-2 FIG 10, 51-1-24, 51-1-20D.
